MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS10.0-50D235
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation nor were radiographs or images provided to confirm the alleged event.Even though root cause cannot be confirmed based on reported information premature consolidation of patient's bone may have contributed to the alleged event.
 
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2020.As per the reporter the nail failed to lengthen.
 
Additional Manufacturer Narrative
The customer¿s report that the nail failed to lengthen was not confirmed; the returned precice stryde was observed and no damage was found.X-ray images of the internal components showed no damage and revealed the nail to be partially distracted.The nail was functionally tested and was able to distract and retract with the erc and high speed magnet.The root cause for the customer¿s report was not determined.Review of the device history record for the nail confirmed that it met all the required quality inspections.Complaint records show similar failures reported in the past.
 
Event or Problem Description
Correction: d.4 (lot number).

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INCORPORATED
101 enterprise
suite 100
aliso viejo CA 92656
MDR Report Key9751914
Report Number3006179046-2020-00115
Device Sequence Number2412047
Product Code HSB
UDI-Device Identifier00887517951168
UDI-Public887517951168
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS10.0-50D235
Device Lot Number9102801AAA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer05/26/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date12/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ERC 2
Patient Age13 YR